Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 602641, 16 pages
http://dx.doi.org/10.1155/2014/602641
Research Article

Bezier Curves Based Numerical Solutions of Delay Systems with Inverse Time

1Department of Mathematics, Ferdowsi University of Mashhad, Mashhad, Iran
2Department of Mathematics, Universiti Putra Malaysia, 43400 Serdang, Selangor, Malaysia
3Department of Control, Faculty of Engineering, Ferdowsi University of Mashhad, Mashhad, Iran

Received 10 July 2013; Accepted 29 December 2013; Published 27 February 2014

Academic Editor: Mufid Abudiab

Copyright © 2014 F. Ghomanjani et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

F. Ghomanjani, M. H. Farahi, A. Kılıçman, A. V. Kamyad, and N. Pariz, “Bezier Curves Based Numerical Solutions of Delay Systems with Inverse Time,” Mathematical Problems in Engineering, vol. 2014, Article ID 602641, 16 pages, 2014. https://doi.org/10.1155/2014/602641.